The Youla parameterization for nonlinear feedback systems with additive disturbances

A.D.B. Paice, Arjan van der Schaft

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    6 Citations (Scopus)
    Original languageUndefined
    Title of host publicationProceedings IEEE 34th Conference on Decision and Control
    Place of PublicationNew Orleans, U.S.A.
    Pages2976-2981
    Number of pages6
    Publication statusPublished - 13 Dec 1995

    Keywords

    • METIS-141694

    Cite this

    Paice, A. D. B., & van der Schaft, A. (1995). The Youla parameterization for nonlinear feedback systems with additive disturbances. In Proceedings IEEE 34th Conference on Decision and Control (pp. 2976-2981). New Orleans, U.S.A..